Jump to content

Photo
Accutane

Breaking Out Pretty Badly ~4Months Post-Accutane?



2 replies to this topic

#1 DenimOverseas

DenimOverseas

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 12-September 13

Posted 12 September 2013 - 09:23 PM

About 10 months ago I started a 6 month Accutane course of 40-60g per day. I always had very oily skin and almost immediately Accutane got rid of that for me. However, I was never really completely clear at any point during these 6 months. At most I went 2 weeks or so without a breakout. My breakouts were much less severe though, the zits never really had heads on them and weren't painful at all, unlike before.

 

After I finished my 6 month course my skin started healing and entering my third month off I had pretty much clear skin. Since then though, I've started breaking out pretty bad again. My oily skin has not returned, but every other day I seem to get a new zit or two. The zits still aren't as bad as before but they are definitely larger than they were while I was on Accutane and old zits can't heal fast enough to keep up so my face is starting to look really bad.

 

Since my skin is not oily at all  I'm very curious as to what is causing this. These are all the things I do:

 

  1. I cleanse and moisturize twice a day
  2. The past 10 months I have used Aczone gel twice a day after cleansing/moisturizing
  3. I don't eat grains/dairy/sweets/oily foods/etc. I only eat fruits/vegetables/white meats/nuts/beans. I only drink water and I drink A LOT of it.
  4. I never touch my face unless I've just washed my hands, I wash my pillow case daily and my bedding weekly

By the way, I pretty much ONLY break out on my cheeks, and even then not near the front, more towards the jawline and mid/back sides. I'm lost as to what else to try. I'm only 19 at the moment so maybe hormones/stress are causing it? I'm considering going on vitamins E, D3, and zinc supplements as I've heard those can help.

 

What should I do? I don't want to go on another course of Accutane, as I have heard bad things can happen if you do multiple courses and I consider myself lucky I had no long term side effects.


Edited by DenimOverseas, 12 September 2013 - 09:53 PM.


#2 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 12 September 2013 - 09:39 PM

How much do you weigh and are you male/female?



#3 DenimOverseas

DenimOverseas

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 12-September 13

Posted 12 September 2013 - 09:45 PM

~170 pounds, male




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users